# SDR AU980035

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646680CP
- Condition: Failed
- Location: Nr 2 Rocker
- Component: Cont
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 CYLINDER ROCKER SHAFT BOSS FAILED. CRACK HAD EXISTED FOR SOME TIME BEFORE FAILURE.
